Trust Fexit 180 100 Tablets
Adults & Children over 12 years:
Take 1 tablet once daily, if required or as advised by your healthcare professional.
Active ingredients per tablet:
Fexofenadine Hydrochloride 180mg
Keep out of reach of children.
Do not use if foil is tampered.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Not recommended for children under 12 years of age.
If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine.